# SDR UPS98226809

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AND PILLOWING SKIN ABOVE NR 2 ENGINE FAIRING BS 1372 RBL 30 WL 250.  REMOVED AND REPLACED SKIN PANEL AND REPAIRED DAMAGED FWD SKIN IAW SRM 53-30-03.
